| Model Number |
30514 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, an error message "hpt test greater than 249 seconds" was encountered when running a test on the hms plus instrument.The instrument was replaced to complete the procedure.There was no patient involved.Medtronic received additional information that the service team spoke to the customer via phone and they informed that after the htc test returned to what they determined to be a normal level, they said the error went away.This was the first time they had this issue with this instrument and they decided to decline service at this time.No further action is required.
Additional Manufacturer Narrative
Medtronic received additional information that the lot number of the used cartridges could not be provided by the customer, but they did not experience any issues with the same lot numbers.The instrument passed the heptrac (electronic controls) and quality controls are performed daily.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.